Four nontrivial solutions for subcritical exponential equations

Mugnai, Dimitri
August 2008
Calculus of Variations & Partial Differential Equations;Aug2008, Vol. 32 Issue 4, p481
Academic Journal
We show that a semilinear Dirichlet problem in bounded domains of $${\mathbb{R}}^2$$ in presence of subcritical exponential nonlinearities has four nontrivial solutions near resonance.


Related Articles

  • Rotationally symmetric 1-harmonic maps from D 2 to S 2. dal Passo, Roberta; Giacomelli, Lorenzo; Moll, Salvador // Calculus of Variations & Partial Differential Equations;Aug2008, Vol. 32 Issue 4, p533 

    We consider rotationally symmetric 1-harmonic maps from D 2 to S 2 subject to Dirichlet boundary conditions. We prove that the corresponding energy—a degenerate non-convex functional with linear growth—admits a unique minimizer, and that the minimizer is smooth in the bulk and...

  • On the uniqueness and stability of solutions of extremal problems for the stationary Navier-Stokes equations. Alekseev, G.; Brizitskii, R. // Differential Equations;Jan2010, Vol. 46 Issue 1, p70 

    We consider inverse extremal problems for the stationary Navier-Stokes equations. In these problems, one seeks an unknown vector function occurring in the Dirichlet boundary condition for the velocity and the solution of the considered boundary value problem on the basis of the minimization of...

  • Semiparametric inference in mixture models with predictive recursion marginal likelihood. Martin, Ryan; Tokdar, Surya T. // Biometrika;Sep2011, Vol. 98 Issue 3, p567 

    Predictive recursion is an accurate and computationally efficient algorithm for nonparametric estimation of mixing densities in mixture models. In semiparametric mixture models, however, the algorithm fails to account for any uncertainty in the additional unknown structural parameter. As an...

  • Solvability of the homogeneous Dirichlet problem in a disk for equations of order 2 m in the case of multiple characteristics with inclination angles. Buryachenko, E. // Journal of Mathematical Sciences;Jul2009, Vol. 160 Issue 3, p319 

    We obtain a criterion of nontrivial solvability of the homogeneous Dirichlet problem in a unit disk K for a general equation of even order 2 m, m > 2 , with constant complex coefficients and a homogeneous degenerate symbol. The dependence between the multiplicity of roots of the characteristic...

  • High Order Compact Scheme for Dirichiet Boundary Points. Ping Lu; Oliveira, Maria; Chaoqun Liu // Neural, Parallel & Scientific Computations;Jun2008, Vol. 16 Issue 2, p273 

    The article introduces a new high order scheme for boundary points when calculating the derivative of smooth functions by Compact Scheme. The primitive function reconstruction method of ENO schemes is applied to obtain the conservative form of the Compact Scheme. Equations for approximating the...

  • On a problem with nonlinear boundary conditions for systems of functional-differential equations. Mukhigulashvili, S. V. // Differential Equations;Jan2010, Vol. 46 Issue 1, p48 

    We use the method of a priori estimates to obtain effective sufficient solvability conditions for systems of nonlinear functional-differential equations with nonlinear boundary conditions of periodic type. The results are in a sense optimal.

  • Poincaré’s Variational Problem in Potential Theory. Khavinson, Dmitry; Putinar, Mihai; Shapiro, Harold S. // Archive for Rational Mechanics & Analysis;Jul2007, Vol. 185 Issue 1, p143 

    One of the earliest attempts to rigorously prove the solvability of Dirichlet’s boundary value problem was based on seeking the solution in the form of a “potential of double layer”, and this leads to an integral equation whose kernel is (in general) both singular and...

  • Non radial positive solutions for the H�non equation with critical growth. Serra, Enrico // Calculus of Variations & Partial Differential Equations;Jul2005, Vol. 23 Issue 3, p301 

    We study the Dirichlet problem in a bail for the H�enon equation with critical growth and we establish, under some conditions, the existence of a positive, non radial solution. The solution is obtained as a minimizer of the quotient functional associated to the problem restricted to...

  • Existence and uniqueness of a solution to the Dirichlet problem for a quasilinear equation inside and outside a paraboloid. Poborchi, S. // Journal of Mathematical Sciences;Jun2011, Vol. 175 Issue 3, p363 

    We consider the Dirichlet problem for the equationwhere p ? (1, 8), a ? L, a ? const > 0, in the exterior, as well as in the interior of an n-dimensional paraboloid, n ? 2. We describe boundary traces of functions in the space $ W_p^1 $, which implies necessary and sufficient conditions for the...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics